# SDR FDEA201812073466

- Difficulty date: December 7, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 79,951 hours, 15,516 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 825500
- Part serial: 0687
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 14,006 hours, 687 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

PDIS 523 73-23 5960 07DEC18 OAK OPEN U LOGPAGES:3046904 ENG 2 ROLLED BACK TO 27% N1 DURING DECENT. ENG2 AND ALL 3XFEEDS WERE OPEN DUE TO TNK 2 FWD PUMPLO MEL. AIRSTART  WAS SUCCESSFUL. LEPT NR 2 ENG AT IDLE FOR 6 MINUTES AND IT RAN FINEFOR LANDING. AT SHUTDOWN NR 2 ENG FUEL READ 4000# LESS THANK NR 3. ( NR 1 GAUGE  INOP). ********************MOCC UPDATE******************** PLEASE WORK IN CONJUNCTION WITH TSI: 72-00/5963  *************THANKS MOCC TECH SERVICES*** REF MTSI 7200/5963 STEP 4 REPLACED NR 2 ENG FUEL PUMP REF MM 73-12-01-4-2 LEAK CK OK. REF. TSI 72-00/5963; PERFORMED ENGINE NR 2 WINDMILL INSPECTION. REPLACED ENG OIL FILTER ELEMENT AND INSPECTED ALL CHIP DETECTORS. NO DEBRIS FOUND. PERFORMED BLOCK ONE FOR EEC FAULT REVIEW LAST 2 FLIGHT LEGS. REF. FIM 71-01-03 FIG 105. NO FAULTS. REPLACED NR 2 ENG FUEL PUMP REF. AMM 73-12-01-4-2. R/R NR 2 ENG FUEL FILTERS REF. AMM 73-12-04-4-02. NO DEBRIS FOUND. LEAK CHECKED PERFORMED AT IDLE, NO LEAKS NOTED. PERFORMED ENG HIGH POWER RUN. ALL INDICATIONS NORMAL PER JRH. PERFORMED CONFERENCE CALL WITH MOCC. A/C IS UP AND OK FOR  SERVICE.
